# SDR DL76L002255

- Difficulty date: November 18, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 50,083 hours, 7,630 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 10-11-20 F AND G INOP.  TERMINATED GROUND WIRE.
